# SDR RAIA950832

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 7454 - ALL EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED ALL EMERGENCY LIGHTING BATTERIES.  SYSTEM CHECK GOOD ON TEST.  (W)
